Announcement

Collapse
No announcement yet.

New to ICN but not new to pain and frustration

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • New to ICN but not new to pain and frustration

    Hi all, i am a 41 year old sahm in Sydney. I have been suffering from health issues for as long as I can remember but since moving house in June of last year I have been at my worst. I cant remember that last time I felt good. I am seeing multiple specialists and going through tests and pharmacutical treatments. I have symptoms of ic that my urologist treats despite the fact that I wont let him perform a cystosocpy. He has put me on gabapentin and a antihismine and said I need not come back unless i get worse or will consent to the cystoscopy. I am against it because past ones have done more damage than good- the last one included cauterisation that I believe is still causing me pain.
    I am also seeing a gynocologist for burning pelvic floor,pms symtoms and infections including strep, and pelvic pain.
    I have fibromyalgia,allergies,migraine,gerd and oesteoarthritis which affects my neck and feet so I cant exercise and walk as I would like.
    This is too much for someone who should feel young and full of energy.my lack of ablility to have fun,keep cheerful and be able to do things, plus the cost of all this in time and money is making my relationships strained- to say the least. A stress I dont need. I cant keep social engagements and feel lonely sometimes and carry around the stigma of being sickly.
    I want to find answers but find too many conflicting viewpoints and dont know how to go about healing. Over analysing info i read, questionong my activities and diet etc is making me crazy.
    I really dont know where to go from here.
    Need you all to help!!

  • #2
    I know the feeling. My relationships are being strained right now too. I'm not my usual self at all and am finding it really hard to enjoy myself. Have they sent you to pelvic floor therapy? It helped me a great deal with the cramping and spasms, but unfortunately not with the burning feeling so much. I was happy though that the spasms had stopped and I continue to do my pelvic floor exercises at home. This whole thing really takes a toll on your emotional well being as I am finding out.

    Comment


    • #3
      You sound just like me! I have fibromyalgia and my urologist has made the connection between that and my IC. I have found enormous help with taking antihistamines (Quercetin and Claritin), and doing the stretches I found in the book Ending Female Pain by Isa Herrera. When I do these stretches, I can feel the bladder problem improving as well as my "achy body" becoming more friendly. Hope this helps....

      Comment


      • #4
        I know exactly how you feel... I too want to feel normal and have a sex life again.. !
        do you take anything for the pain?

        Comment


        • #5
          I will look into that book mickie
          I take many meds including panadol oesteo,nexium,zantac,macrodantin,phenergen,nordette and vitamins.

          I am off to the gyno tomorrow for ultrasound results. Last time i saw him he put me on fasigyn and canesten cream for burning and itching in perineum area. I am not better from these meds and in a flare up with burning around my anus,pelvic pain and a sore tail bone.anyone know what I should ask him about, i would like to go in with a theory instead of going back and forth through tests and meds etc. I have had this particular problem for seven months now, since moving house and cant figure out a cause or find any relief.

          Also my face and scalp are flaky- get this often- are the two related?
          Last edited by bookbeetle; 03-29-2011, 04:48 PM. Reason: Add on info

          Comment


          • #6
            Hello and welcome to the ICN,

            Sorry that you are having such a difficult time right now. It is hard when you are trying to get a diagnosis and experiencing multiple symtpoms. Some of your meds might have different names than ours or maybe I just am not familiar with all of your meds. I did want to mention that certain vitamins can cause people with IC problems. Especially multis and vitamin C. Also some of the fillers in others can cause issues. You might want to take a look at those and see if you think they might be a problem for you.

            Many people with IC do have sensitive skin but I don't see that flaky scalp and face are related.

            If I can make a suggestion to you it would be for you to go to the links below in my signature and read up on IC and other accompanying problems. The patient link is to the ICN and will have many sub sections from treatments, diet, and answers to a lot of questions. The other link is to the AUA's new guidelines for diagnosing and treating IC. They are much less invasive now, I realize you don't live in the states but it might be of help for you to have them in hand at your Dr visits.

            I hope you find some answers soon,
            Sandra
            Link to the patient information, everything from What is IC? to Disability
            http://www.ic-network.com/patientlinks.html

            American Urological Association Clinical Guideline
            Diagnosis and Treatment of Intersitial Cysitis/Painful Bladder Syndrom
            http://www.auanet.org/content/guidel...ent_ic-bps.pdf

            Comment

            Working...
            X